Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 10, NWS Miami, FL

May 15, 2018Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 15, 2018, 6:00 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2018, 6:00 PM EDT (22:00 UTC)
Expired
May 15, 2018, 6:30 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 33 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WUUS52 KMFL 152200
SVRMFL
FLC011-086-152230-
/O.NEW.KMFL.SV.W.0010.180515T2200Z-180515T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
600 PM EDT TUE MAY 15 2018

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Miami-Dade County in southeastern Florida...
  South central Broward County in southeastern Florida...

* Until 630 PM EDT.

* At 600 PM EDT, a severe thunderstorm was located over Intersection
  Krome And U.S. 27, or near Miramar, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hialeah, Pembroke Pines, Miramar, Weston and Miami Lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2583 8046 2584 8049 2601 8060 2609 8042
      2591 8031 2586 8038
TIME...MOT...LOC 2200Z 228DEG 10KT 2596 8045 

HAIL...1.00IN
WIND...60MPH
 
$$

AR
1 follow-up statement
309 
WWUS52 KMFL 152218
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
618 PM EDT TUE MAY 15 2018

FLC011-086-152230-
/O.CON.KMFL.SV.W.0010.000000T0000Z-180515T2230Z/
Miami-Dade FL-Broward FL-
618 PM EDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTH CENTRAL MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES...

At 617 PM EDT, a severe thunderstorm was located near Intersection
Krome And U.S. 27, or near Miramar, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Weston and Miami Lakes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2583 8046 2584 8049 2601 8060 2609 8042
      2591 8031 2586 8038
TIME...MOT...LOC 2217Z 228DEG 10KT 2599 8041 

HAIL...1.00IN
WIND...60MPH
 
$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:59 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 15, 3:59 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Miami FL
359 PM EDT Tue May 15 2018

...A Few Strong Storms Possible through this Evening...
...Heavy Rainfall Possible through this Weekend...

.DISCUSSION...

.THIS AFTERNOON THROUGH WEDNESDAY...
The weak surface low over the northeastern Gulf of Mexico will
continue to move slowly north/northeast across the Southeastern
United States tonight into Wednesday, as the mid to upper level
low opens up into a trough of low pressure over the eastern Gulf
of Mexico. This will keep the south/southeast wind flow over South
Florida through Wednesday along with the deep tropical moisture.
Therefore, the scattered to numerous showers and thunderstorms
will continue over the region this afternoon into Wednesday with
the best coverage over the Lake Okeechobee region. There should be
a decrease in coverage tonight over the mainland areas, due to
the lost of heating and some drier air working into the area from
the southern Gulf of Mexico that is working around the mid to
upper level low. Therefore, the pops will be lower a little bit
tonight with slight chance over the interior areas to a chance
over the metro areas.

A few of the storms late this afternoon into early this evening
could become strong to severe over South Florida, due to the drier
air working into the area along with the mid level cooler
temperatures around -10C to -11C. The primary impacts from the
strongest storms should be mainly gusty winds up to 50 mph and
hail up to one inch.

.THURSDAY AND FRIDAY...
The upper level trough will strengthen late this week over the Gulf
of Mexico, as some mid to upper level energy works around the
trough of low pressure and through the Florida Peninsula.
This will keep the steering low over South Florida mainly in a
south/southeast direction bringing in more deep tropical moisture
to the area. Therefore, scattered to numerous showers and
thunderstorms will continue over South Florida for late this week
along with heavy rainfall.

.EXTENDED FORECAST...
The trough of low pressure will remain nearly stationary over the
Gulf of Mexico this weekend keeping the south/southeast steering
flow in place over South Florida along with the deep tropical
moisture. This will continue the scattered to numerous showers and
thunderstorms along with heavy rainfall this weekend over South
Florida.

The long range models are showing that the trough of low pressure
will start to weaken early next week allowing for the deep
tropical moisture to lessen some over South Florida. Therefore the
pops will be down to more of a typical summer time pattern for
early next week over the region.

&&

.MARINE...
The winds will remain south/southeast at 10 to 15 knots tonight
through Friday, before increasing to breezy conditions over the
Atlantic and Biscayne Bay waters this weekend. This will keep the
seas at 3 feet or less in both the Atlantic and Gulf waters
through end of the week, before increasing to 3 to 5 feet in the
Atlantic Waters this weekend.

The rip current risk will also remain moderate along the east
coast beaches of South Florida through the week, but could go high
this upcoming weekend.

&&

.HYDROLOGY...
PWAT values of between 1.75 and 2 inches will continue over the
peninsula through the week into the weekend which is near the 90
to 95 percentile range for this time of year. With a trough of
low pressure to the west providing lift for convection, locally
heavy rainfall is possible. WPCs 7 day forecast rainfall totals
through Monday suggest widespread 3 to 7 inches of additional
rainfall are expected, with highest amounts along the east coast.
Of course, training and or stalled thunderstorms could lead to
locally much higher amounts, and it is this scenario that will
likely be the culprit for any flooding issues. These rainfall
amounts will help to improve the drought conditions over most of
South Florida through the week, and it will take some time over
the course of the week for overall ground to become more
saturated. The only exception to this is over Palm Beach County
where the grounds are already becoming saturated, due to the
rainfall amounts of 3 to 5 inches that has already fallen since
early last weekend. If the forecast rainfall continues to pan out
in the next couple of run, then a Flood Watch may be needed for
Palm Beach County for later this week into this weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  73  85  73  84 /  60  80  60  70
Fort Lauderdale  75  85  75  84 /  50  70  50  60
Miami            74  86  74  85 /  50  60  50  70
Naples           73  86  73  85 /  40  60  30  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...54/BNB
MARINE...54/BNB
HYDROLOGY...54/BNB
Hazardous weather outlook, May 15, 4:22 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
422 PM EDT Tue May 15 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160300-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
422 PM EDT Tue May 15 2018

...A Few Strong/Severe Storms Possible through this Evening...
...Heavy Rainfall Possible through the Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS EVENING AND TONIGHT

Rip currents: There is a moderate risk of rip currents along the
Atlantic beaches of South Florida.

Thunderstorms: Showers and thunderstorms will continue across South
Florida this afternoon into this evening. The primary hazards will
be lightning, strong winds, hail, and the potential for heavy
rainfall.

Wind: 45 to 55 mph wind gusts possible with strong thunderstorms.

Hail: Hail up to the size of a quarter size is possible with strong
thunderstorms.

Flooding: Periods of moderate to heavy rainfall may be possible over
all of South Florida. Ponding of water on roadways is possible in
low lying and poor drainage areas.

Tornadoes: Isolated stronger thunderstorms could produce funnel
clouds and weak tornadoes.

Waterspouts: Isolated waterspouts will be possible over all South
Florida waters.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Periods of showers and thunderstorms are forecast to develop across
South Florida with above normal rain chances continuing through
the week into the weekend. Several periods of heavy rainfall may be
possible. This may lead to localized flooding concerns through the
weekend.

Enhanced risk of rip currents along Atlantic beaches through much of
the week into the weekend.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

In the hours before

Special weather statement, May 15, 3:07 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Miami FL
307 PM EDT TUE MAY 15 2018

FLZ067-152015-
Inland Palm Beach County FL-
307 PM EDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 415 PM EDT...

* At 307 PM EDT, Doppler radar was tracking a strong thunderstorm
  near Fremd Village-Padgett Island, or near Canal Point, moving
  north at 10 mph.

* Dime size hail and winds in excess of 45 mph will be possible with
  this storm.

* Locations impacted include...
  Belle Glade, Pahokee, Canal Point and Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2696 8061 2696 8040 2661 8042 2657 8066
      2689 8072 2691 8070 2697 8069 2698 8062
TIME...MOT...LOC 1907Z 167DEG 9KT 2679 8055

JT
Special weather statement, May 15, 3:15 PM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Miami FL
315 PM EDT TUE MAY 15 2018

FLZ067-068-071-072-151945-
Inland Broward County-Metro Broward County-Inland Palm Beach
County-Metro Palm Beach County-
315 PM EDT TUE MAY 15 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BROWARD AND SOUTH
CENTRAL PALM BEACH COUNTIES...

At 315 PM EDT, a strong thunderstorm was located over Parkland, or
near Coral Springs, moving northeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Coral Springs, Boca Raton, Parkland, Mission Bay, Whisper Walk,
Hamptons At Boca Raton, Godfrey Road, Loxahatchee NWR, Ramblewood
East, South County Regional Park and Sandalfoot Cove.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2627 8024 2630 8036 2645 8030 2640 8016
TIME...MOT...LOC 1915Z 219DEG 12KT 2633 8028

CF
Special weather statement, May 15, 3:25 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Miami FL
325 PM EDT TUE MAY 15 2018

FLZ063-152000-
Glades FL-
325 PM EDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLADES COUNTY UNTIL
400 PM EDT...

* At 325 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Brighton Seminole Reservation,
  or near Lakeport, moving north at 15 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  winds in excess of 45 mph will be possible with this storm.

* Locations impacted include...
  Lakeport and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2699 8102 2697 8116 2712 8119 2712 8117
      2720 8117 2721 8107 2721 8097
TIME...MOT...LOC 1925Z 177DEG 13KT 2706 8106

AR
Special weather statement, May 15, 3:56 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT TUE MAY 15 2018

FLZ063-152015-
Glades FL-
356 PM EDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLADES COUNTY UNTIL
415 PM EDT...

* At 356 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Brighton Seminole Reservation,
  or 13 miles north of Lakeport, moving north at 10 mph.

* Nickel size hail, gusty winds and excessive cloud-to-ground
  lightning will be possible with this storm.

* This storm will remain over mainly rural areas of northeastern
  Glades County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2714 8100 2712 8102 2711 8104 2711 8117
      2721 8117 2721 8097
TIME...MOT...LOC 1956Z 175DEG 7KT 2717 8109

AR
Special weather statement, May 15, 4:05 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Miami FL
405 PM EDT TUE MAY 15 2018

FLZ071-072-152045-
Inland Broward County FL-Metro Broward County FL-
405 PM EDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 445
PM EDT...

* At 404 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Mile Marker 30 On Alligator
  Alley, or 14 miles west of Davie, moving north at 15 mph.

* Dime size hail, excessive cloud-to-ground lightning, and funnel
  clouds will be possible with this storm.

* Locations impacted include...
  Weston, Mile Marker 30 On Alligator Alley, East Toll Gate On
  Alligator Alley, Intersection I-75 And U.S. 27 and Intersection
  Alligator Alley And Miami Canal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists on Interstate 75 must exercise extreme caution while
driving under heavy rain, gusty winds, and possible hail. Slow down,
and be prepared to stop.

Torrential rainfall is also occurring with
this storm, and may lead to localized flooding. Do not drive your
vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2603 8045 2608 8069 2630 8063 2628 8036
TIME...MOT...LOC 2004Z 200DEG 14KT 2613 8054

AR
Special weather statement, May 15, 4:37 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
437 PM EDT TUE MAY 15 2018

FLZ067-068-071-072-152115-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
437 PM EDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 515 PM EDT...

* At 437 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Tamarac, moving northeast at 20
  mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  wind gusts of 50 to 55 mph will be possible with this storm.

* Locations impacted include...
  Coral Springs, Plantation, Sunrise, Boca Raton, Tamarac, Margate,
  Lauderhill, Coconut Creek, North Lauderdale, Lauderdale Lakes,
  Parkland, Mission Bay, Broadview-Pompano Park, Hamptons At Boca
  Raton, Whisper Walk, Sawgrass Mills Mall, Godfrey Road, Village
  Park, Loxahatchee NWR and Hillsboro Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2612 8023 2617 8039 2622 8050 2627 8051
      2642 8046 2644 8027 2644 8016 2628 8018
TIME...MOT...LOC 2037Z 227DEG 17KT 2622 8033

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 12:28 PM EDTSpecial Weather StatementMFLBroward32 min
May 15, 12:50 PM EDTSpecial Weather StatementMFLPalm Beach25 min
May 15, 1:08 PM EDTSpecial Weather StatementMFLMonroe37 min
May 15, 1:16 PM EDTSpecial Weather StatementMFLHendry29 min
May 15, 1:44 PM EDTAreal Flood AdvisoryMFLBroward2 hr
May 15, 2:27 PM EDTSpecial Weather StatementMFLGlades48 min
May 15, 2:33 PM EDTSpecial Weather StatementMFLBroward27 min
May 15, 3:07 PM EDTSpecial Weather StatementMFLPalm Beach68 min
May 15, 3:15 PM EDTSpecial Weather StatementMFLBroward30 min
May 15, 3:25 PM EDTSpecial Weather StatementMFLGlades35 min
May 15, 3:56 PM EDTSpecial Weather StatementMFLGlades19 min
May 15, 4:05 PM EDTSpecial Weather StatementMFLBroward40 min
May 15, 4:37 PM EDTSpecial Weather StatementMFLBroward38 min
May 15, 6:12 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
May 15, 6:28 PM EDTSpecial Weather StatementMFLBroward47 min
May 15, 6:58 PM EDTSpecial Weather StatementMFLMonroe47 min
May 15, 7:01 PM EDTSpecial Weather StatementMFLBroward44 min
May 15, 7:25 PM EDTSpecial Weather StatementMFLMiami-Dade35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.